| Catalog Number |
MZ5310 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero pressure rated extension set had a loose component with a leak.The following information was provided by the initial reporter: mz5310 - this rn received pt from ep lab/pacu.R ac iv bloody, upon taking dressing off rn visualized that the spin collar/hub of iv and extension was completely loose.Tightened connection to r ac piv and redressed/cleansed and iv worked well after.Later in the evening the l piv hub also came loose on its own and was bloody/messy, needed to be redressed.This was infusing amio, which needs secure connections.This is a reoccurring issue with the new bd connector/extensions.Happens about once or twice a shift to multiple patients.The connection becomes loose at the hub of the iv catheter.There is also a pressure issue with these where blood stays backed up if not immediately clamped.Overall, this product is giving us issues.Loose connection with new bd spin collar/iv extension.